A survey on Zariski cancellation problem

Gupta, Neena (2015) A survey on Zariski cancellation problem Indian Journal of Pure and Applied Mathematics, 46 (6). pp. 865-877. ISSN 0019-5588

Full text not available from this repository.

Official URL: http://doi.org/10.1007/s13226-015-0154-3

Related URL: http://dx.doi.org/10.1007/s13226-015-0154-3


In this survey article we describe known results and open questions on the Zariski cancellation problem, highlighting recent developments on the problem. We also discuss its close relationship with some of the other central problems on polynomial rings.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
Keywords:Polynomial Ring; Cancellation Problem; Affine Fibration; Linearization Problem; Epimorphism Problem.
ID Code:121180
Deposited On:12 Jul 2021 10:54
Last Modified:12 Jul 2021 10:54

Repository Staff Only: item control page